# SDR SWAA2021080334663

- Difficulty date: December 4, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EXIT LINER (833AZ) WINDOW REVEAL SUPPORT BROKEN / REMOVED AND REPLACED L/H AFT OVER WING EXIT LINER (833AZ) WINDOW REVEAL SUPPORT IAW DWG # 411A6810-88 AND BAC 5010 PG 73 TYPE 89 A TAG A03666
